American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A76) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Paul W. Schmidt. An asymptotic approximation for a type of Fourier integral . Math. Comp. 32 (1978) 1171-1182. MR 0510821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Thomas O. Sherman. Fourier analysis on compact symmetric space. Bull. Amer. Math. Soc. 83 (1977) 378-380. MR 0445236.
Abstract, references, and article information   
View Article: PDF

[3] Harold S. Shapiro. Functions with a spectral gap. Bull. Amer. Math. Soc. 79 (1973) 355-360. MR 0342952.
Abstract, references, and article information   
View Article: PDF

[4] Gregers Krabbe. An algebra of generalized functions on an open interval; two-sided operational calculus. Bull. Amer. Math. Soc. 77 (1971) 78-84. MR 0267360.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia